# SDR SIMA953362

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Nh Sensor
- Part number: 3039242
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TOL - FLT NR 4350 - JUST AFTER TAKEOFF, THE NR 2 ENGINE SURGED 35 PERCENT, CREW SELECTED BLEEDS AND SYCHOPHASER OFF, NO EFFECT.  REDUCED POWER TO 60 PERCENT AND ENGINE STABILIZED, RETURNED TO TOL WITHOUT FURTHER INCIDENT.  RAI'S NR 2 NH SENSOR CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
